# SDR 2001UALA01632

- Difficulty date: August 5, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- Aircraft time: 11,023 hours, 1,705 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: 213W31204
- Condition: Damaged
- Location: Rt Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM FRA TO DEN AIRCRAFT DIVERTED TO LHR DUE TO VIBRATION ON THE RIGHT SIDE OF THE AIRPLANE. FOUND RT RAM AIR INLET DOOR FAILED RESULTING IN VIBRATION AND DAMAGE TO RAM AIR INLET DUCT.  DOOR ASSY WAS REPLACED AND INLET DUCT WAS REPAIRED.  A/C RETURNED TO REVENUE SERVICE WITHOUT FURTHER INCIDENT.
